Non-quadratic stabilization conditions for a class of uncertain non linear discrete-time T-S fuzzy models: a new approach

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00519432
Contributor : Alexandre Kruszewski <>
Submitted on : Monday, September 20, 2010 - 11:56:19 AM
Last modification on : Saturday, March 23, 2019 - 1:25:58 AM

Identifiers

  • HAL Id : hal-00519432, version 1

Citation

Alexandre Kruszewski, R. Wang, Thierry-Marie Guerra. Non-quadratic stabilization conditions for a class of uncertain non linear discrete-time T-S fuzzy models: a new approach. IEEE Transactions on Automatic Control, Institute of Electrical and Electronics Engineers, 2008, 53 (2), pp.606-611. ⟨hal-00519432⟩

Share

Metrics

Record views

158